Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/27934
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18268/20495 (89%)
Visitors : 8651218      Online Users : 897
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    請使用永久網址來引用或連結此文件: https://ir.cnu.edu.tw/handle/310902800/27934


    題名: Switching signal design and passivity analysis for uncertain discrete switched systems with interval time-varying delay
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    Chung, Long-Yeu
    貢獻者: 資訊多媒體應用系
    關鍵詞: Switching Signal
    Passivity Analysis
    Internal Stability
    Discrete Switched System
    Interval Time-Varying Delay
    Nonnegative Inequality
    日期: 2013-06
    上傳時間: 2014-05-26 10:49:38 (UTC+8)
    出版者: Oxford Univ Press
    摘要: In this paper, the passivity analysis of uncertain discrete switched systems with interval time-varying delay and linear fractional perturbations is achieved via switching signal design. Some LMI criteria are provided to design the switching signal to guarantee the passivity of discrete switched time-delay system. Some nonnegative inequalities are introduced to improve the conservativeness of the proposed results. Finally, a numerical example is illustrated to show the main proposed results.
    關聯: Ima Journal of Mathematical Control And Information, v.30 n.2, pp.251-263
    顯示於類別:[Dept. of Multimedia and Game Development] Periodical Articles

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML2183檢視/開啟


    在CNU IR中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback